# SDR AMTA200500882

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE INFLIGHT LT ENGINE FIRE LOOP 1.  REMOVED AND REPLACED CONNECTOR IAW RRECMM.  PERFORMED AMM 26-10-00 FIRE/OVERHEAT LOGIC SYSTEM TEST.  CHECKED GOOD.  (K)
